# SDR 97ZZZX819

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29069
- Make and model: Cessna 210L
- Aircraft serial: 21059794
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Lever
- Part number: 63255531
- Condition: Worn
- Location: Throttle Body
- Component: 6293097A1
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, BRASS METAL FLAKES WERE NOTED ON THE THROTTLE CABLE ROD END.  UPON DISASSEMBLY, THE THROTTLE ARM HOLE, WHERE THE CABLE ATTACHES, WAS FOUND SEVERELY WORN.  WEAR WAS SO EXCESSIVE THE ARM WAS WORN TO WITHIN .0625 INCH FROM COMPLETE FAILURE.  THE CAUSE OF THIS DEFECT WAS THAT THE REQUIRED BUSHING, P/N 632554-1, WAS NOT INSTALLED.  THIS RESULTED IN THE STEEL BOLT WEARING INTO THE SOFTER BRASS ARM.
